# SDR AALA20110917TUL02

- Difficulty date: September 17, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- Aircraft time: 60,524 hours, 21,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO MULTIPLE REPAIRS ON THE AFT DECK THE AFT DECK REQUIRES REPLACEMENT.  REMOVED AND REPLACED AFT DECK ASSEMBLY PER BOEING DRAWING 146N5318 AND AARD 51-10-05-1.
